# SDR VNAA202201281111

- Difficulty date: January 24, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N599NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15415
- Aircraft time: 12,505 hours, 11,315 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT OPERATIONS AT HEBRON KY (CVG) MX REPORTS AFTER REMOVING ATG ANTENNA, FOUND CORROSION INSIDE OF FUSELAGE AT ATG ANTENNA COAX CONNECTIONS, NUT PLATES, AND SURROUNDING AREA CORRODED. THE FUSELAGE SKIN (P/N MM690-35146-013) IS FABRICATED FROM .125Ï¿½ 2024 T WITH CHEM MILLED POCKETS. / APPLIED AND COMPLIED WITH SECTION ONE AND TWO OF EA22-C9-53-125 REV B IAW THE EA INSTRUCTIONS. SECTION TWO TEMPORARY REPAIR REPETITIVE INSPECTIONS ARE REQUIRED AT 140 FLIGHT HOURS INTERVALS UNTIL ACCOMPLISHING REQUIRED SECTION THREE WITH 800 FLIGHT HOURS. PERFORMED ECI ON ATG ANTENNA MOUNTING SURFACE AFTER REMOVAL OF CORROSION IAW CRJ 900 NDTM 51-20-006-250. NO DEFECTS NOTED AT THIS TIME.
